Drought, Madison
- When
- November 30, 12:00 AM EST to 11:59 PM EST
- Where
- Madison forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 30.444, -83.470 (the zone’s center; the record gives no point)
Severe drought conditions (D2) developed in Madison county at the end of the month and continued into December.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS TAE wrote it up.
Severe drought conditions (D2) developed in Madison county at the end of the month and continued into December.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before the first event at Nov 29, 10:00 PM EST, 2 hours earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 1000 PM EST MON NOV 29 2010 .UPDATE...LOW LEVEL AIRMASS CONTINUES TO MOISTEN ACROSS THE FORECAST AREA AS A DIFFUSE WARM FRONT LIFTS NORTH INTO CENTRAL GA/AL. DEWPOINTS SOUTH OF THE WARM FRONT ARE IN THE MID TO UPPER 60S THIS EVENING. HAVE SEEN A FEW SHOWERS DEVELOP ACROSS THE PANHANDLE AND BIG BEND IN THE WARM SECTOR AS A WEAK SHORTWAVE PASSES ACROSS THE REGION. THIS ACTIVITY SHOULD DIE DOWN LATER THIS EVENING AS THE SHORTWAVE EXITS AND CONVECTION CONSOLIDATES CLOSER TO THE MAIN ENERGY OVER THE LOWER MISSISSIPPI VALLEY. TRIMMED POPS SLIGHTLY FOR THE REMAINDER OF THE EVENING WITH THIS THINKING IN MIND. OTHERWISE...FORECAST IS ON TRACK WITH MAIN BAND OF SHOWERS AND THUNDERSTORMS NOT PROGGED TO REACH THE FORECAST AREA UNTIL LATE MORNING/EARLY AFTERNOON ON TUESDAY. && .AVIATION...TRICKY FORECAST CONTINUES FOR TONIGHT WITH MOST GUIDANCE FORECASTING PREVAILING LOW CIGS/VSBYS WITH IFR/LIFR CONDITIONS INTO THE MORNING HOURS AT MOST TERMINALS. AS A WARM FRONT SLOWLY LIFTS NORTHWARD...MOIST GULF AIR WILL OVERRUN THE BOUNDARY LEADING TO LOW CIGS AND FOG OVER MUCH OF THE REGION TONIGHT. THE BEST CHANCE FOR LIFR CONDITIONS WILL BE IN THE EARLY MORNING HOURS BETWEEN 10Z AND 14Z AS LOW CIGS SETTLE TOWARD THE SFC. IN ADDITION...SCATTERED SHOWERS WILL BEGIN OVERSPREADING THE REGION FROM WEST TO EAST BEGINNING TOMORROW MORNING. MOST TERMINALS WILL CONTINUE TO SEE MVFR/IFR FLIGHT CONDITIONS THROUGH THE LATE MORNING AND EARLY AFTERNOON. A COLD FRONT WILL SURGE ACROSS THE REGION TOMORROW WITH THE POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS. AT THIS TIME...TIMING OF FRONT AND ASSOCIATED TSRA IS NOT KNOWN...SO HAVE GONE WITH CB GROUPS AND REDUCED VSBYS INTO THE EVENING HOURS. THE FRONT SHOULD CLEAR THE AREA TOMORROW NIGHT WITH GUSTY NORTHWESTERLY WINDS USHERING IN A DRY AND STABLE AIRMASS. && .MARINE...MODERATE SOUTHEASTERLY FLOW CONTINUES ACROSS THE WATERS THIS EVENING. FLOW EXPECTED TO REMAIN GENERALLY STEADY STATE UNTIL JUST AHEAD OF THE FRONT ON TUESDAY WHEN ADVISORY CONDITIONS ARE EXPECTED. NO CHANGES PLANNED WITH EVENING UPDATE. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 64 77 48 57 29 / 30 50 90 10 0 PANAMA CITY 66 75 44 58 37 / 20 80 80 0 0 DOTHAN 62 73 40 55 32 / 40 100 80 0 0 ALBANY 62 76 42 55 31 / 30 80 90 10 0 VALDOSTA 64 79 49 57 31 / 30 40 70 20 0 CROSS CITY 65 81 54 62 30 / 20 20 70 20 0 APALACHICOLA 65 76 46 60 35 / 20 50 80 10 0 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. GM...NONE. && CAMP/AUSTIN
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 1026 PM EST MON NOV 29 2010 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-301100- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1026 PM EST MON NOV 29 2010 /926 PM CST MON NOV 29 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT...SCATTERED SHOWERS WILL BE POSSIBLE ACROSS THE REGION OVERNIGHT TONIGHT. PATCHY FOG MAY ALSO HINDER VISIBILITY AT TIMES. SEVERE WEATHER IS NOT ANTICIPATED TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... AREAS OF FOG ARE POSSIBLE TUESDAY MORNING. A STRONG COLD FRONT WILL MOVE EAST ACROSS THE REGION TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING...BRINGING WITH IT BANDS OF SHOWERS AND THUNDERSTORMS. THERE IS A SLIGHT RISK OF SEVERE STORMS AHEAD OF THIS COLD FRONT...WITH THE MAIN THREAT BEING FROM DAMAGING STRAIGHT LINE WINDS. THE RAIN WILL END QUICKLY FROM WEST TO EAST WEDNESDAY MORNING...FOLLOWED BY MUCH COLDER AND DRIER WEATHER. IN FACT...A FREEZE IS POSSIBLE THURSDAY MORNING. STRONG WINDS AND ROUGH SEAS ARE LIKELY TUESDAY THROUGH WEDNESDAY...MAKING CONDITIONS HAZARDOUS FOR MARINERS AND SWIMMERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. CAMP
The national radar mosaic for the moment the first event began.
1 drought. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2010Every state in 2010This day in weather historyWarnings in Florida, November 2010
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 269747.